# SDR CALA2023060701781

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 122,588 hours, 19,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Dim
- Location: L396
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING SLIDE LIGHT L396 DIM REF HAECO NON-ROUTINE NO.9459249, ORIGINATED BY EMP V905488, SPEC NO.B767-33-3-7004 PERFORMED BY EMP V905488, IDT BY EMP V905449, REPLACED L396 L/H WING SLIDE LIGHT LAMP AND LIGHT TEST FOUND PASS AS PER AMM 33-51 -06-902-082 REV.139
